MathSciNet Relay Station
MathSciNet bibliographic data
MR164972 (29 #2263) 14.55 (14.10)
Seshadri, C. S. Algebraic vector bundles over the product of an affine curve and the affine line. Proc. Amer. Math. Soc. 10 1959 670–673.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement